# SDR ASAA2020050832709

- Difficulty date: November 9, 2017
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 41,429 hours, 12,316 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G0938004 LEFT-HAND VERTICAL PRESSURE DECK WEB AT BS 663, LBL 34-LBL 36 HAS A CRACK IN THE CENTER MACHINED POCKET. GROUNDED - YES. REPAIRED PRESSURE WEB REF SRM 57-10-10-2R-3 REPAIR 3 ALTERNATIVE 1. THIS IS A CATEGORY "B" REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND REPEAT INSPECTIONS EVERY 36,000 FLIGHT CYCLES AFTER THAT.  ***SDR/TRAX ENTRY/RCD*** JPD #2 - IS ATTACHED (2 PAGES)WO: 395002REFERENCE_TASK_CARD: SB737-57-1330-NG-1.
